Alert archive / Illinois / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 99, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 28, 2018, 6:13 PM CDT for Clay County, Illinois. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 6:13 PM CDT (23:13 UTC)
- Expired
- Jun 28, 2018, 7:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Clay County, IL
The radar
The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 6:36 PM CDT | TSTM WND DMG | 4 Ne Xenia, IL | TREE DOWN ON OAK MOUND LANE. TIME ESTIMATED BY RADAR. |
| Jun 28, 6:43 PM CDT | TSTM WND DMG | Flora, IL | TREE DOWN ON 500 BLOCK OF EAST 4TH STREET. TIME ESTIMATED BY RADAR. |
| Jun 28, 6:50 PM CDT | TSTM WND GST 54 | 2 Ese Flora, IL | FLORA MUNICIPAL AIRPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 1:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -572 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
813
WUUS53 KILX 282313
SVRILX
ILC025-290015-
/O.NEW.KILX.SV.W.0099.180628T2313Z-180629T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
613 PM CDT THU JUN 28 2018
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Clay County in south central Illinois...
* Until 715 PM CDT
* At 613 PM CDT, severe thunderstorms were located along a line
extending from Stewardson to near Watson to near Kinmundy, moving
southeast at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Flora, Louisville, Clay City, Xenia, Bible Grove, Iola, Sailor
Springs, Ingraham, Oskaloosa, Wendelin and Hord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3861 8869 3891 8870 3891 8836 3885 8836
3885 8826 3873 8826 3873 8829 3866 8827
3863 8830 3860 8825
TIME...MOT...LOC 2313Z 303DEG 35KT 3926 8860 3902 8866 3882 8891
HAIL...<.75IN
WIND...70MPH
$$
Goetsch3 follow-up statements
687
WWUS53 KILX 282333
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
633 PM CDT THU JUN 28 2018
ILC025-290015-
/O.CON.KILX.SV.W.0099.000000T0000Z-180629T0015Z/
Clay-
633 PM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CLAY COUNTY...
At 633 PM CDT, severe thunderstorms were located along a line
extending from near Bible Grove to near Louisville to Xenia, moving
southeast at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Flora, Louisville, Clay City, Xenia, Bible Grove, Iola, Sailor
Springs, Ingraham, Oskaloosa, Wendelin and Hord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3861 8869 3891 8870 3891 8836 3885 8836
3885 8826 3873 8826 3873 8829 3866 8827
3863 8830 3860 8825
TIME...MOT...LOC 2333Z 308DEG 40KT 3890 8845 3873 8853 3864 8865
HAIL...<.75IN
WIND...70MPH
$$
Goetsch061
WWUS53 KILX 282355
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
655 PM CDT THU JUN 28 2018
ILC025-290015-
/O.CON.KILX.SV.W.0099.000000T0000Z-180629T0015Z/
Clay-
655 PM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CLAY COUNTY...
At 655 PM CDT, severe thunderstorms were located along a line
extending from Ingraham to near Flora to 6 miles southeast of Xenia,
moving southeast at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Flora, Louisville, Clay City, Xenia, Bible Grove, Sailor Springs,
Ingraham, Oskaloosa, Wendelin and Hord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3861 8869 3872 8868 3891 8850 3891 8836
3885 8836 3885 8826 3873 8826 3873 8829
3866 8827 3863 8830 3860 8825
TIME...MOT...LOC 2355Z 296DEG 29KT 3885 8835 3868 8843 3859 8855
HAIL...<.75IN
WIND...70MPH
$$
Goetsch572
WWUS53 KILX 290010
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
710 PM CDT THU JUN 28 2018
ILC025-290020-
/O.EXP.KILX.SV.W.0099.000000T0000Z-180629T0015Z/
Clay-
710 PM CDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR CLAY COUNTY WILL EXPIRE AT 715
PM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.
A severe thunderstorm watch remains in effect until 800 PM CDT for
south central Illinois.
LAT...LON 3861 8869 3872 8868 3891 8850 3891 8836
3885 8836 3885 8826 3873 8826 3873 8829
3866 8827 3863 8830 3860 8825
TIME...MOT...LOC 0010Z 303DEG 35KT 3877 8819 3860 8827 3851 8839
$$
GoetschWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:28 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 28, 3:28 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 328 PM CDT Thu Jun 28 2018 .SHORT TERM...(This evening through Friday) ISSUED AT 328 PM CDT Thu Jun 28 2018 Convective complex currently pushing into west-central Illinois will continue to track E/SE along a slowly advancing warm front late this afternoon. 20z/3pm radar imagery shows the leading edge of the storms along a Macomb to Quincy line...with a general E/SE movement. Storms will turn more to the SE over the next hour or two, following the primary instability gradient extending from southeast Iowa to southeast Illinois. Have adjusted PoPs to feature likely to categorical along/southwest of a Macomb...to Springfield...to Shelbyville line through 23z/6pm accordingly. Once the initial push of storms passes, rain showers will linger behind the line for an hour or two before the precip comes to an end. Elsewhere around central Illinois, am expecting a warm/dry night with overnight lows in the lower to middle 70s. As the warm front lifts northward, southerly winds will bring increasingly humid air into central Illinois on Friday. With ample sunshine heating the airmass into the lower to middle 90s and surface dewpoints hovering in the lower to middle 70s...peak afternoon heat index values will top out around 110 degrees. With this oppressive heat expected to continue through at least Saturday, decided to upgrade the Heat Advisory to an Excessive Heat Warning for the entire KILX CWA for both Friday and Saturday. && .LONG TERM...(Friday night through Thursday) ISSUED AT 328 PM CDT Thu Jun 28 2018 Very hot and humid weather will continue through Saturday before an approaching short-wave and its associated cold front brings some relief by Sunday. Model consensus suggests showers and thunderstorms will become more numerous Sunday afternoon...which will keep high temperatures down a few degrees in the upper 80s and lower 90s. Resulting heat index readings will still be quite high from 100-105, but will be below warning criteria. The best rain chances will push into the southeast CWA by Monday as the front settles southward and stalls in the Ohio River Valley. After that, the boundary will lift back northward...resulting in hot/humid weather conditions with low chance PoPs through the middle of next week. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1244 PM CDT Thu Jun 28 2018 VFR conditions will prevail for the entire 18z TAF period. Will be keeping an eye on a large cluster of thunderstorms currently ongoing across south-central Iowa. These storms will drop E/SE along the Mississippi River later this afternoon...likely remaining west of the central Illinois terminals. Winds will be SE at 5-10kt this afternoon, then will veer to S at 8-12kt by Friday morning. && .ILX WATCHES/WARNINGS/ADVISORIES... Excessive Heat Warning from 10 AM Friday to 8 PM CDT Saturday for ILZ027>031-036>038-040>057-061>063-066>068-071>073. && SHORT TERM...Barnes LONG TERM...Barnes AVIATION...Barnes
Hazardous weather outlook, Jun 28, 3:22 PM CDT, 2 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 322 PM CDT Thu Jun 28 2018 ILZ027>031-037-291100- Knox-Marshall-Peoria-Stark-Tazewell-Woodford- 322 PM CDT Thu Jun 28 2018 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM FRIDAY TO 8 PM CDT SATURDAY... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Isolated thunderstorms will be possible into this evening. Any thunderstorm that develops across the area has the potential for producing gusty winds, torrential rainfall and frequent lightning. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Minor flooding will occur over portions of the Illinois River from Peoria and downstream the next several days. There is a chance of thunderstorms Sunday and Sunday evening. A heat wave is expected from Friday through Saturday. High temperatures are forecast to be in the mid 90s, with afternoon heat indices peaking from 108 to 113 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ036-040-047-049-050-291100- Cass-Fulton-Morgan-Schuyler-Scott- 322 PM CDT Thu Jun 28 2018 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM FRIDAY TO 8 PM CDT SATURDAY... This Hazardous Weather Outlook is for portions of west central Illinois. .DAY ONE...TONIGHT... Scattered thunderstorms will be possible into early this evening. A few storms may produce damaging wind gusts and hail, along with frequent lightning and brief heavy rainfall. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Minor flooding will occur over portions of the Illinois River from Peoria and downstream the next several days. There is a chance of thunderstorms again Sunday and Sunday evening. A heat wave is expected from Friday through Saturday. High temperatures are forecast to be in the mid 90s, with afternoon heat indices peaking from 108 to 113 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through late this afternoon. ILZ041-048-051-052-061-066>068-071>073-291100- Christian-Clay-Crawford-Effingham-Jasper-Lawrence-Mason-Menard- Richland-Sangamon-Shelby- 322 PM CDT Thu Jun 28 2018 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM FRIDAY TO 8 PM CDT SATURDAY... This Hazardous Weather Outlook is for portions of central Illinois and southeast Illinois. .DAY ONE...TONIGHT... An isolated thunderstorm will be possible into early this evening. Gusty winds, hail, frequent lightning and brief heavy rainfall will accompany some of the stronger storms. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Minor flooding will occur over portions of the Illinois River from Peoria and downstream the next several days. There is a chance of thunderstorms again Sunday and Sunday evening. A heat wave is expected from Friday through Saturday. High temperatures are forecast to be in the mid 90s, with afternoon heat indices peaking from 108 to 113 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon. ILZ038-042>046-053>057-062-063-291100- Champaign-Clark-Coles-Cumberland-De Witt-Douglas-Edgar-Logan- Macon-McLean-Moultrie-Piatt-Vermilion- 322 PM CDT Thu Jun 28 2018 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM FRIDAY TO 8 PM CDT SATURDAY... This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... There is a chance of thunderstorms Sunday and Sunday night. A heat wave is expected from Friday through Saturday. High temperatures are forecast to be in the mid 90s, with afternoon heat indices peaking from 108 to 113 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Smith
In the hours before
Local storm report, Jun 28, 5:33 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
533 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND DMG 1 S DIVERNON 39.55N 89.65W
06/28/2018 SANGAMON IL MESONET
3 INCH TREE LIMB DOWN. REPORT FROM MPING PROJECT
&&
HIRISLocal storm report, Jun 28, 5:42 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
542 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG S PANA 39.39N 89.08W
06/28/2018 CHRISTIAN IL PUBLIC
TREE LIMBS DOWN IN KITCHELL PARK. REPORT VIA SOCIAL MEDIA
&&
HIRISLocal storm report, Jun 28, 5:47 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
547 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG DIVERNON 39.57N 89.65W
06/28/2018 SANGAMON IL TRAINED SPOTTER
TREE DOWN AND MULTIPLE TREE LIMBS DOWN. TIME ESTIMATED BY
RADAR.
&&
HIRISLocal storm report, Jun 28, 5:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
549 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND GST RUSHVILLE 40.12N 90.57W
06/28/2018 E60.00 MPH SCHUYLER IL EMERGENCY MNGR
NUMEROUS TREE LIMBS AND POWER LINES DOWN
0353 PM TSTM WND GST LEWISTOWN 40.40N 90.16W
06/28/2018 E60.00 MPH FULTON IL EMERGENCY MNGR
TREE LIMBS AND POWERLINES DOWN
0357 PM TSTM WND DMG BATH 40.19N 90.14W
06/28/2018 MASON IL EMERGENCY MNGR
TREE BLOWN DOWN
0400 PM TSTM WND DMG 3 NE HAVANA 40.33N 90.02W
06/28/2018 MASON IL EMERGENCY MNGR
TREE BLOWN DOWN
0403 PM TSTM WND DMG 2 E HAVANA 40.30N 90.02W
06/28/2018 MASON IL EMERGENCY MNGR
TREE LIMBS DOWN ALONG U.S. HIGHWAY 136
0420 PM TSTM WND DMG JACKSONVILLE 39.73N 90.23W
06/28/2018 MORGAN IL MESONET
POWER LINE DOWN
0430 PM TSTM WND DMG MASON CITY 40.20N 89.70W
06/28/2018 MASON IL EMERGENCY MNGR
TREES AND POWER LINES DOWN
0435 PM TSTM WND DMG MURRAYVILLE 39.58N 90.25W
06/28/2018 MORGAN IL BROADCAST MEDIA
TREES AND POWER LINES DOWN
0439 PM TSTM WND DMG 4 WSW SPRINGFIELD 39.76N 89.71W
06/28/2018 SANGAMON IL TRAINED SPOTTER
4 INCH TREE LIMB DOWN ON THE 700 BLOCK OF SHOSHONI DR.
0440 PM TSTM WND DMG SPRINGFIELD 39.78N 89.64W
06/28/2018 SANGAMON IL TRAINED SPOTTER
LIMBS DOWN
0441 PM TSTM WND DMG CHATHAM 39.67N 89.70W
06/28/2018 SANGAMON IL TRAINED SPOTTER
POWER LINE DOWN ON 400 BLOCK OF MAIN STREET
0442 PM TSTM WND DMG AUBURN 39.58N 89.75W
06/28/2018 SANGAMON IL TRAINED SPOTTER
18 INCH DIAMETER TREE UPROOTED ALONG WITH NUMEROUS TREE
LIMBS DOWN IN AUBURN
0450 PM TSTM WND DMG DIVERNON 39.57N 89.65W
06/28/2018 SANGAMON IL TRAINED SPOTTER
TREE DOWN AND MULTIPLE TREE LIMBS DOWN. TIME ESTIMATED BY
RADAR.
0450 PM TSTM WND DMG 1 S DIVERNON 39.55N 89.65W
06/28/2018 SANGAMON IL MESONET
3 INCH TREE LIMB DOWN. REPORT FROM MPING PROJECT
0459 PM TSTM WND DMG LINCOLN 40.15N 89.37W
06/28/2018 LOGAN IL EMERGENCY MNGR
6 INCH TREE LIMB DOWN ON A CAR
0509 PM TSTM WND GST TAYLORVILLE AIRPORT 39.53N 89.33W
06/28/2018 M53.00 MPH CHRISTIAN IL AWOS
0535 PM TSTM WND DMG S PANA 39.39N 89.08W
06/28/2018 CHRISTIAN IL PUBLIC
TREE LIMBS DOWN IN KITCHELL PARK. REPORT VIA SOCIAL MEDIA
&&
HIRISLocal storm report, Jun 28, 6:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
606 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND DMG BLUE MOUND 39.70N 89.12W
06/28/2018 MACON IL LAW ENFORCEMENT
LARGE TREE LIMB DOWN BLOCKING THE ROAD AT LINCOLN AND
BOLLS
&&
HIRISLocal storm report, Jun 28, 6:11 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
611 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG BEARDSTOWN 40.01N 90.43W
06/28/2018 CASS IL LAW ENFORCEMENT
NUMEROUS TREE LIMBS AND POWER LINES DOWN. TIME ESTIMATED
BY RADAR
&&
HIRISThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 2:52 PM CDT | Excessive Heat Warning | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 3 days |
| Jun 28, 3:06 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 54 min |
| Jun 28, 3:28 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 62 min |
| Jun 28, 3:47 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Peoria, Tazewell | 58 min |
| Jun 28, 3:57 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 63 min |
| Jun 28, 4:18 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Sangamon, Tazewell | 42 min |
| Jun 28, 4:44 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, McLean, Macon, Sangamon | 46 min |
| Jun 28, 5:14 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Shelby | 46 min |
| Jun 28, 5:52 PM CDT | Severe Thunderstorm Warning | ILX | Effingham, Shelby | 53 min |
| Jun 28, 6:39 PM CDT | Severe Thunderstorm Warning | ILX | Richland | 33 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.